# SDR FDEA202102040290

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, INBD LEADING EDGE CAVITY, SLAT TORQUE TUBE GUIDE BRACKET IS CRACKED REMOVED & REPLACE BRACKET IAW BAC DWG 114T1240 REV E
